Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Injective and projective Heyting algebras


Authors: Raymond Balbes and Alfred Horn
Journal: Trans. Amer. Math. Soc. 148 (1970), 549-559
MSC: Primary 06.60
DOI: https://doi.org/10.1090/S0002-9947-1970-0256952-1
MathSciNet review: 0256952
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.60

Retrieve articles in all journals with MSC: 06.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0256952-1
Article copyright: © Copyright 1970 American Mathematical Society